MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT R; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT PIN GUIDE KIT R; DRILL GUIDES
Catalog Number 420579
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal tibia resection was cut with approximately 2.5 degrees of anterior slope.The proposed plan using the tibia pin guide was set to 3 degrees of posterior slope.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : per discussion with sales consultant, the proximal tibia resection was cut with approximately 2.5 degrees of anterior slope.The proposed plan using the tibia pin guide was set to 3 degrees of posterior slope.The device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00075893 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for trumatch ct pin guide kit r.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00075893 and no non-conformances or manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00075893 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT PIN GUIDE KIT R
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19288208
Report Number1818910-2024-10204
Device Sequence Number8693064
Product Code OOG
UDI-Device Identifier10603295430803
UDI-Public10603295430803
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number420579
Device Lot Number00075893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown